Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Unprotected sex, bleeding, spotting. Taking Loestrin FE. Normal symptoms or pregnancy?

I started Loestrin fe for the first time and I was spotting on the placebo pill but i just realized it was probably my period. I had unprotected sex on the placebo pill while on my period if thats what it was. im getting period signs because i thought i was getting my period and its been a week since the placebo pills. i also thought i had to wait for the next period before starting another pack. am i ok or is this abnormal or could i be pregnant.
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
You should not wait for your next period to start another pack.
Start immediately after completing your first pack.
These symptoms may be due to hormonal changes.
Please do not worry!
Good luck.
Dr. Richa
Answered: Thu, 3 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor